Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 60, NWS Little Rock, AR

April 24, 2011Conway County, Pope County, Yell County, Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 9:28 PM CDT for Conway County, Pope County, Yell County, Arkansas. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 9:28 PM CDT (02:28 UTC)
Expired
Apr 24, 2011, 9:48 PM CDT
In force
20 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Conway County, AR, Pope County, AR, Yell County, AR

The radar

The Little Rock radar (KLZK), 72 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 5:36 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.5 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 52 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
52 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
709 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.0
Supercell composite
-8.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

297 
WFUS54 KLZK 250228
TORLZK
ARC029-115-149-250315-
/O.NEW.KLZK.TO.W.0060.110425T0228Z-110425T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
928 PM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS...
  CENTRAL CONWAY COUNTY IN CENTRAL ARKANSAS...
  EXTREME NORTHEASTERN YELL COUNTY IN CENTRAL ARKANSAS...

* UNTIL 1015 PM CDT

* AT 926 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 4 MILES WEST OF GALLA CREEK WMA...OR 6 MILES
  SOUTHEAST OF RUSSELLVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM
  MOVING EAST AT 35 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  MORRILTON...          ST. VINCENT...        SOLGOHACHIA...
  POTTSVILLE...         PETIT JEAN SP...      PETIT JEAN MTN...
  LANTY...              LAKE ATKINS...        HATTIEVILLE...
  HAPPY BEND...         GALLA CREEK WMA...    CARDEN BOTTOMS...
  BLICK...              ATKINS...             WONDERVIEW...
  OVERCUP...            KENWOOD...            ECONOMY...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 84 AND 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3540 9270 3517 9264 3511 9310 3527 9314
TIME...MOT...LOC 0229Z 260DEG 32KT 3519 9306

$$

BJS
1 follow-up statement
522 
WWUS54 KLZK 250248
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
948 PM CDT SUN APR 24 2011

ARC029-115-149-250257-
/O.CAN.KLZK.TO.W.0060.000000T0000Z-110425T0315Z/
YELL AR-CONWAY AR-POPE AR-
948 PM CDT SUN APR 24 2011

...THE TORNADO WARNING FOR SOUTHEASTERN POPE...CENTRAL CONWAY AND
EXTREME NORTHEASTERN YELL COUNTIES IS CANCELLED...

THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING HAS BEEN 
REPLACED THE TORNADO WARNING AND REMAINS IN EFFECT FOR THE AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT.

LAT...LON 3540 9270 3517 9264 3511 9310 3527 9314
TIME...MOT...LOC 0247Z 260DEG 32KT 3521 9287

$$

BJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:12 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 24, 6:12 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
612 PM CDT SUN APR 24 2011

.AVIATION...

TOUGH FORECAST FOR THE NEXT 24 HOURS CONTINUES. A FRONTAL BOUNDARY WILL
REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE THROUGH THE TAF
PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT
THROUGH THE PERIOD WITH NUMEROUS SHOWERS AND THUNDERSTORMS
CONTINUING TO AFFECT THOSE SITES. AS A RESULT...KEPT THOSE SITES
IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...VFR TO MVFR CONDITIONS
ARE EXPECTED WITH A GENERAL DECREASE IN CIGS AS THE AFOREMENTIONED
FRONT SLOWLY SAGS SOUTH. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR
WITH SOUTHERLY AND SCT- BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP
IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH.

&&

.PREV DISCUSSION... /ISSUED 505 PM CDT SUN APR 24 2011/

NEAR TERM...TONIGHT THROUGH MONDAY NIGHT

RUNNING BEHIND THIS AFTN WITH ONGOING SVR WX...SO THIS WL BE BRIEF.

FNTL BNDRY HAS MADE ITS WAY A BIT FURTHER TO THE S THIS AFTN...
EXTENDING FM W-CNTRL AT BACK INTO NERN SECTIONS OF THE STATE.
CONVECTION HAS CONTD TO DVLP ALONG AND N OF THE BNDRY...WITH A
NUMBER OF ROTATING CELLS NOTED.

ACTIVITY WL CONT TO BE FOCUSED ACRS THE NRN PART OF THE FA TNGT INTO
MON...WITH THE POTENTIAL FOR STRONG/SVR STORMS POSSIBLE. LOCALLY HVY
RAINFALL WL ALSO RMN A CONCERN WITH A FF WATCH NOW IN EFFECT THRU
MON NGT. CONTD TO EMPHASIZE THE SIG POTENTIAL FOR WIDESPREAD FLASH
FLOODING...ALONG WITH HIGH WATER PROBLEMS ALONG AREA RIVERS FOR THE
NEXT SEVERAL DAYS.

HEAVY RAIN/SVR WX THREAT WL SPREAD ACRS THE REST OF THE FA MON AND
MON NGT AS A LOW PRES DVLPS TO OUR W AND TRACKS NEWD. THIS WL PUSH
THE AFOREMENTIONED FNTL BNDRY FURTHER INTO AR...FOCUSING ADDITIONAL
CONVECTION. UNSETTLED CONDS WL CONT INTO THE MIDDLE OF THE WEEK.

SHORT TERM...TUESDAY AND WEDNESDAY

IT HAS BEEN A BUSY DAY SO I WILL JUST HIT THE HIGH POINTS HERE.

THE SECOND...AND STRONGEST WAVE...IN A SERIES OF UPPER DISTURBANCES
WILL MOVE OVER THE STATE ON TUESDAY. AT THE SURFACE A STALLED
FRONTAL BOUNDARY WILL REST FROM SOMEWHERE NEAR MENA IN THE WEST...TO
ROUGHLY JONESBORO IN THE EAST. AS THE DISTURBANCE NEARS THE STATE
DURING THE AFTERNOON LOW PRESSURE WILL DEVELOP ALONG THE FRONT AND
MOVE NE ACROSS THE STATE. WIDESPREAD THUNDERSTORMS WILL ERUPT ACROSS
THE STATE. LOCATIONS IMMEDIATELY NORTH OF THE BOUNDARY...AS WELL AS
AREAS SOUTH...WILL SEE THE POTENTIAL FOR TORNADIC THUNDERSTORMS.
HAIL AND DAMAGING WINDS WILL ALSO BE OF CONCERN. FURTHERMORE...
CONTINUED HEAVY THUNDERSTORMS RAINS WILL FURTHER EXACERBATE THE
THREAT OF FLOODING OVER THE NORTHERN THIRD OF THE STATE. RAINFALL
TOTALS ON TUE WILL ONCE AGAIN BE ABOVE 2 INCHES ACROSS A LARGE SWATH
OF THE STATE...WITH TOTALS ABOVE 4 INCHES CERTAINLY A POSSIBILITY.

BY EARLY WED MORNING...THE FRONTAL BOUNDARY SHOULD BE OVER THE
SOUTHEAST THIRD OF THE STATE. SHOWERS/THUNDERSTORMS SHOULD BEGIN TO
TAPER OFF OVER THE WEST AND NORTHWEST AREAS WED AFTERNOON...WITH
GRADUAL CLEARING/IMPROVING CONDITIONS FROM WEST TO EAST DURING THE
EVENING HOURS.

LONG TERM...THURSDAY THROUGH SUNDAY

NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM FORECAST. AS
SUCH...THE PREVIOUS LONG TERM DISCUSSION WILL FOLLOW.

SYSTEM THAT PLAGUED THE AREA THROUGH THE SHORT TERM WILL BE EAST OF
THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE
REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE
STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR
SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED...
WITH HIGHS IN THE 70S TO THE LOWER 80S.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     65  76  61  76 /  70  80  70  60
CAMDEN AR         67  83  65  82 /  20  70  70  60
HARRISON AR       58  76  55  73 /  90  90  60  60
HOT SPRINGS AR    67  79  64  80 /  40  80  60  60
LITTLE ROCK   AR  67  82  64  81 /  30  80  70  60
MONTICELLO AR     67  85  67  83 /  10  60  80  60
MOUNT IDA AR      69  78  63  77 /  50  80  50  60
MOUNTAIN HOME AR  60  77  56  75 /  90  90  60  60
NEWPORT AR        67  79  63  77 /  50  80  80  60
PINE BLUFF AR     67  83  65  83 /  20  70  80  60
RUSSELLVILLE AR   66  78  60  78 /  70  90  50  60
SEARCY AR         66  76  63  79 /  40  80  70  60
STUTTGART AR      67  82  65  82 /  30  70  80  60
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING
FOR ARKANSAS-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN-
LOGAN-LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE-
FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

SHORT TERM...63 / LONG TERM...56
AVIATION...56
Hazardous weather outlook, Apr 24, 5:45 PM CDT, 3 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
545 PM CDT SUN APR 24 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
545 PM CDT SUN APR 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS EVENING AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHWEST HALF OF
THE STATE THROUGH THE NIGHT AS A FRONTAL BOUNDARY REMAINS DRAPED
ACROSS THE NORTH. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE
STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN
ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH
ADDITIONAL RAINFALL TONIGHT...FLASH FLOODING WILL BE A CONCERN. A
FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS.

RIVER FLOODING WILL ALSO BE A CONCERN...PRIMARILY IN THE WHITE RIVER
BASIN. IN THE SHORT TERM...THIS INCLUDES THE
BUFFALO...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL
LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM
RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN NORTH ARKANSAS WILL
ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST
RIVER FORECASTS FOR ANY UPDATES.

STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS NORTHERN
AND WESTERN ARKANSAS THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY
LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM
GLENWOOD...TO CONWAY...TO NEWPORT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS
MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD
FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE
MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN
CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES
ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS
THE FRONT WILL REMAIN OVER THE STATE. AS SUCH...THE FLASH FLOOD
WATCH HAS BEEN EXTENDED SOUTH FOR THE MONDAY NIGHT THROUGH TUESDAY
MORNING TIME FRAME.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE
AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT
SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT
THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE.

RIVER FLOODING WILL CONTINUE TO BE A CONCERN...PRIMARILY IN THE
WHITE RIVER BASIN. THIS INCLUDES THE
BUFFALO...WHITE...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS.
SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE
FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN THE WHITE RIVER
BASIN WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR
THE LATEST RIVER FORECASTS FOR ANY UPDATES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR
SEVERE WEATHER AND FLOODING CONCERNS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58/56/61

In the hours before

Special weather statement, Apr 24, 8:26 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
826 PM CDT SUN APR 24 2011

ARZ013>016-023-250210-
INDEPENDENCE AR-IZARD AR-SEARCY AR-STONE AR-VAN BUREN AR-
826 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN IZARD...NORTHERN VAN
BUREN...STONE...EASTERN SEARCY AND EXTREME NORTHWESTERN INDEPENDENCE
COUNTIES UNTIL 915 PM CDT...

AT 827 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES EAST OF HALF MOON...OR 13 MILES NORTHWEST
OF FAIRFIELD BAY...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      WIDEMAN...            LUNENBURG...
  LONE STAR...          HERPEL...             GORBY...
  GID...                FIFTY SIX...          ELBA...
  CROKER...             BRANDENBERG...
  BLANCHARD SPGS CAVERN...                    TWIN CREEK...
  TURKEY CREEK...       TIMBO...              SYLAMORE...
  RUSHING...            OXLEY...

LAT...LON 3620 9201 3590 9179 3569 9238 3582 9249
TIME...MOT...LOC 0127Z 236DEG 26KT 3580 9234

56
Special weather statement, Apr 24, 8:32 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 PM CDT SUN APR 24 2011

ARZ006-007-250205-
FULTON AR-SHARP AR-
832 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SHARP AND
SOUTHEASTERN FULTON COUNTIES UNTIL 900 PM CDT...

AT 833 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARDY...OR 15 MILES SOUTH OF THAYER...MOVING
NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  STUART...             LAKE THUNDERBIRD...   LAKE OMAHA...
  HARDY...              CHEROKEE VILLAGE...   WIRTH...
  SELLERS STORE...      OZARK ACRES...        ARMSTRONG...
  WILD PLUM LAKE...     VAGABOND LAKE...      SEQUOYA PARK...
  SEMINOLE PARK...      RAINBOW LAKE...       ONEDA PARK...
  MANY ISLANDS...       LAKE SHERWOOD...      LAKE NAVAJO...

LAT...LON 3648 9140 3648 9137 3647 9136 3643 9135
      3643 9132 3640 9131 3637 9127 3633 9127
      3619 9150 3633 9165 3650 9142
TIME...MOT...LOC 0133Z 230DEG 26KT 3632 9148

56
Local storm report, Apr 24, 8:44 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
844 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     HAIL             5 E WALDRON             34.90N 94.01W
04/24/2011  M1.00 INCH       SCOTT              AR   AMATEUR RADIO

            THUNDERSTORM WIND GUSTS OF 60 MPH WERE ALSO MEASURED AT
            THE SAME TIME THE HAIL WAS FALLING

&&

56
Local storm report, Apr 24, 8:47 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
847 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0841 PM     HAIL             3 WSW WAVELAND          35.10N 93.68W
04/24/2011  E1.00 INCH       YELL               AR   LAW ENFORCEMENT

&&

56
Local storm report, Apr 24, 9:08 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT SUN APR 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     HAIL             HAVANA                  35.11N 93.53W
04/24/2011  E1.75 INCH       YELL               AR   LAW ENFORCEMENT

&&

56
Special weather statement, Apr 24, 9:09 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CDT SUN APR 24 2011

ARZ030-037-250255-
LOGAN AR-SCOTT AR-
909 PM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN AND NORTHERN SCOTT
COUNTIES UNTIL 1000 PM CDT...

AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER...OR 9 MILES SOUTHEAST OF HARTFORD...
MOVING NORTHEAST AT 45 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  RATCLIFF...           PARIS...              OLIVER...
  LAKE HINKLE...        ECHO...               BOONEVILLE...
  ROSEVILLE...          LUCAS...              IONE...
  HON...                ELM PARK...           DRIGGS...
  CHISMVILLE...         CAUTHRON...           CAULKSVILLE...
  CAROLAN...            CARBON CITY...        BARBER...

LAT...LON 3495 9439 3497 9424 3506 9423 3507 9425
      3511 9415 3515 9413 3515 9404 3523 9403
      3524 9392 3531 9392 3533 9390 3532 9381
      3540 9380 3538 9369 3533 9363 3482 9426
TIME...MOT...LOC 0210Z 231DEG 40KT 3495 9424

56

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell59 min
Apr 24, 7:18 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Izard, Johnson, Marion and 5 more6 hr
Apr 24, 7:18 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy42 min
Apr 24, 7:36 PM CDTTornado WarningLZKLogan, Scott39 min
Apr 24, 7:48 PM CDTSpecial Weather StatementLZKBaxter47 min
Apr 24, 7:56 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Scott, Yell49 min
Apr 24, 8:05 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy40 min
Apr 24, 8:14 PM CDTTornado WarningLZKLogan, Scott, Yell46 min
Apr 24, 8:26 PM CDTSpecial Weather StatementLZKStone44 min
Apr 24, 8:32 PM CDTSpecial Weather StatementLZKSharp33 min
Apr 24, 8:42 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more3 hr
Apr 24, 8:44 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Scott, Yell61 min
Apr 24, 8:55 PM CDTTornado WarningLZKLogan, Pope, Yell35 min
Apr 24, 9:09 PM CDTSpecial Weather StatementLZKSebastian46 min
Apr 24, 9:25 PM CDTRiver Flood WarningLZKFranklin, Johnson, Logan4 days
Apr 24, 9:47 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren43 min
Apr 24, 9:55 PM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Scott, Van Buren and 1 more3 hr
Apr 24, 9:59 PM CDTSpecial Weather StatementLZKMontgomery, Yell46 min
Apr 24, 10:07 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell38 min
Apr 24, 10:18 PM CDTTornado WarningLZKYell34 min
Apr 24, 10:24 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk51 min
Apr 24, 10:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren50 min
Apr 24, 10:42 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Perry, Pope, Yell48 min
Apr 24, 10:46 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell39 min
Apr 24, 11:03 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more42 min
Apr 24, 11:06 PM CDTSevere Thunderstorm WarningLZKConway, Perry, Pope, Yell39 min
Apr 24, 11:36 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Perry, Saline39 min
Apr 24, 11:39 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Van Buren51 min
Apr 25, 12:18 AM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 25, 12:35 AM CDTSpecial Weather StatementLZKWhite45 min
Apr 25, 1:05 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski45 min
Apr 25, 1:09 AM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski51 min
Apr 25, 1:21 AM CDTFlash Flood WarningLZKLogan, Scott, Yell3 hr
Apr 25, 1:36 AM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Marion, Newton and 1 more3 hr
Apr 25, 1:39 AM CDTSpecial Weather StatementLZKWoodruff46 min
Apr 25, 1:42 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike48 min
Apr 25, 2:03 AM CDTSpecial Weather StatementLZKPrairie47 min
Apr 25, 2:31 AM CDTSpecial Weather StatementLZKClark, Grant, Hot Spring44 min
Apr 25, 5:03 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more17 hr
Apr 25, 6:01 AM CDTSevere Thunderstorm WarningLZKPolk44 min
Apr 25, 6:48 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk57 min
Apr 25, 7:00 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 25, 7:41 AM CDTSpecial Weather StatementLZKClark, Garland, Hot Spring, Montgomery44 min
Apr 25, 8:01 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Grant, Hot Spring44 min
Apr 25, 8:10 AM CDTFlash Flood WarningLZKBaxter, Johnson, Logan, Marion, Newton, Pope and 4 more3 hr
Apr 25, 8:22 AM CDTRiver Flood WarningLZKSaline43 hr
Apr 25, 8:25 AM CDTSpecial Weather StatementLZKPulaski, Saline45 min
Apr 25, 8:39 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Saline51 min
Apr 25, 9:16 AM CDTSpecial Weather StatementLZKLonoke, Prairie, Pulaski44 min
Apr 25, 9:19 AM CDTSevere Thunderstorm WarningLZKArkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more41 min
Apr 25, 9:35 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita, Pike40 min
Apr 25, 9:45 AM CDTRiver Flood WarningLZKConway, Perry5 days
Apr 25, 9:45 AM CDTRiver Flood WarningLZKPerry13 days
Apr 25, 9:54 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Monroe, Prairie51 min
Apr 25, 9:59 AM CDTSpecial Weather StatementLZKPrairie, Woodruff46 min
Apr 25, 10:11 AM CDTFlash Flood WarningLZKClark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more3 hr
Apr 25, 10:21 AM CDTSpecial Weather StatementLZKDallas29 min
Apr 25, 10:39 AM CDTFlash Flood WarningLZKFulton, Independence, Izard, Jackson, Sharp, Stone3 hr
Apr 25, 10:45 AM CDTSpecial Weather StatementLZKArkansas, Monroe30 min
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie, White, Woodruff50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKPrairie50 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKArkansas, Monroe58 days
Apr 25, 11:49 AM CDTRiver Flood WarningLZKWhite19 days
Apr 25, 12:16 PM CDTSevere Thunderstorm WarningLZKPolk, Scott44 min
Apr 25, 12:48 PM CDTRiver Flood WarningLZKYell3 days
Apr 25, 12:58 PM CDTSpecial Weather StatementLZKScott32 min
Apr 25, 1:43 PM CDTSevere Thunderstorm WarningLZKPolk47 min
Apr 25, 2:06 PM CDTTornado WarningLZKJohnson, Logan, Scott39 min
Apr 25, 2:32 PM CDTSpecial Weather StatementLZKPolk43 min
Apr 25, 2:35 PM CDTTornado WarningLZKMontgomery, Polk25 min
Apr 25, 2:42 PM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Apr 25, 2:55 PM CDTFlash Flood WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 1 more6 hr
Apr 25, 2:55 PM CDTTornado WarningLZKMontgomery, Polk35 min
Apr 25, 3:11 PM CDTTornado WarningLZKMontgomery, Scott, Yell34 min
Apr 25, 3:16 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Montgomery, Perry, Pike, Yell44 min
Apr 25, 3:37 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Scott, Yell38 min
Apr 25, 3:38 PM CDTTornado WarningLZKClark, Montgomery, Pike52 min
Apr 25, 3:40 PM CDTTornado WarningLZKGarland, Montgomery, Perry35 min
Apr 25, 3:46 PM CDTSevere Thunderstorm WarningLZKFulton, Independence, Izard, Sharp, Stone44 min
Apr 25, 3:50 PM CDTTornado WarningLZKFulton, Independence, Izard, Sharp, Stone25 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.